# SDR ANCF20210514012

- Difficulty date: May 13, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N454AV
- Make and model: Airbus A320-214
- Aircraft serial: 5454
- Aircraft time: 18,064 hours, 18,267 cycles
- Engine: Cfmint CFM565B43
- Engine time: 4,063 hours, 4,516 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: D90ST2003003
- Part serial: 4136
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT REPORT :
13.MAY.2021=> WO 15989225 ) DURING T/O HYD B RSVR LO LVL WAS PRESENT ON ECAM RTO WAS PERFORMED AT 80 KTS.
CORRECTION ACTION:
14.MAY.2021=> IN ACCORDANCE WITH AMM 29-12-41-000/400-003-A, THE LOW LEVEL SWITCH OF THE BLUE HYDRAULIC SYSTEM WAS REMOVED AND REPLACED. OPERATIONAL TEST SATISFACTORY IAW AMM 29-31-00-710-001 AMM REV 56. IAW TSM 29-12-00-810-803-A LOSS OF THE CORRECT QUANTITY IN THE BLUE HYD RESERVOIR, ALL STEPS WERE PERFORMED AS A CORRECTIVE ACTIONS
